# SDR ASAA2022072239176

- Difficulty date: July 22, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N936AK
- Make and model: Boeing 737-9
- Aircraft serial: 43379
- Aircraft time: 328 hours, 107 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Overheat
- Part number: UNKNOWN
- Condition: Warning Light
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: M
- Precautionary procedure: K

## Discrepancy

AFTER LANDING L2 WINDOW OVERHEAT LIGHT ILLUMINATED. GROUNDED - YES. RESET SYSTEM, TESTED PER B737-9 AMM 30-41-00-710-801, ETOPS GROUND FUNCTIONAL CHECK GOOD PER AMM 30-41-00-710-801.
